# SDR DALA2025030401672

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Bonding Jumper
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3750, R/H WING FUEL PUMP ON FRONT SPAR UNDER UPPER BONDING JUMPER HAS CORROSION. CORECTIVE ACTION: C/W ER/A 624375-14 REV ORIGINAL AND COMPLETED REPAIR PER B737-800 SRM 57-20-10. (LP 0834169)
